# SDR C8GA20080035

- Difficulty date: September 3, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION A CRACK WAS NOTED ON THE EXTERIOR OF THE FUSELAGE BS 254 STRINGER 10 LEFT. CUT OUT DAMAGED SKIN, VERFIED CRACK CONTAINEMENT WITH NDT. FABRICATED FILLE AND FABRICATED DOUBLER. INSTALLED FILLER AND DOUBLER IAW SRM 53-30-03. NO OTHER DEFECTES WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
